# SDR MASA200600152

- Difficulty date: January 22, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 10,252 hours, 8,865 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL3238
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 4,524 hours, 4,014 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7399 ATL - ABORTED TAKEOFF, SPOILER MISCONFIG AND CAUTION MESSAGE.  RESET SECU AND DOWNGRADED TO STATUS MESSAGE.  MAINTENANCE REPLACED FLIGHT SPOILER PCU NR 1 & NR 2.
